CSpace  > 系统科学研究所
Rogue waves, rational solitons, and modulational instability in an integrable fifth-order nonlinear Schrodinger equation
Yang, Yunqing1,2; Yan, Zhenya3; Malomed, Boris A.4
2015-10-01
Source PublicationCHAOS
ISSN1054-1500
Volume25Issue:10Pages:9
AbstractWe analytically study rogue-wave (RW) solutions and rational solitons of an integrable fifth-order nonlinear Schrodinger (FONLS) equation with three free parameters. It includes, as particular cases, the usual NLS, Hirota, and Lakshmanan-Porsezian-Daniel equations. We present continuous-wave (CW) solutions and conditions for their modulation instability in the framework of this model. Applying the Darboux transformation to the CW input, novel first-and second-order RW solutions of the FONLS equation are analytically found. In particular, trajectories of motion of peaks and depressions of profiles of the first-and second-order RWs are produced by means of analytical and numerical methods. The solutions also include newly found rational and W-shaped oneand two-soliton modes. The results predict the corresponding dynamical phenomena in extended models of nonlinear fiber optics and other physically relevant integrable systems. (C) 2015 AIP Publishing LLC.
DOI10.1063/1.4931594
Language英语
Funding ProjectNational Natural Science Foundation of China[61178091] ; National Natural Science Foundation of China[11326165] ; National Natural Science Foundation of China[11202178] ; Zhejiang Provincial Natural Science Foundation of China[LQ12A01008]
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Applied ; Physics, Mathematical
WOS IDWOS:000364235100012
PublisherAMER INST PHYSICS
Citation statistics
Cited Times:34[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21123
Collection系统科学研究所
Affiliation1.Zhejiang Ocean Univ, Sch Math Phys & Informat Sci, Zhoushan 316022, Zhejiang, Peoples R China
2.Key Lab Oceanog Big Data Min & Applicat Zhejiang, Zhoushan 316022, Zhejiang, Peoples R China
3.Chinese Acad Sci, Inst Syst Sci, Key Lab Math Mechanizat, AMSS, Beijing 100190, Peoples R China
4.Tel Aviv Univ, Sch Elect Engn, Dept Phys Elect, IL-59978 Tel Aviv, Israel
Recommended Citation
GB/T 7714
Yang, Yunqing,Yan, Zhenya,Malomed, Boris A.. Rogue waves, rational solitons, and modulational instability in an integrable fifth-order nonlinear Schrodinger equation[J]. CHAOS,2015,25(10):9.
APA Yang, Yunqing,Yan, Zhenya,&Malomed, Boris A..(2015).Rogue waves, rational solitons, and modulational instability in an integrable fifth-order nonlinear Schrodinger equation.CHAOS,25(10),9.
MLA Yang, Yunqing,et al."Rogue waves, rational solitons, and modulational instability in an integrable fifth-order nonlinear Schrodinger equation".CHAOS 25.10(2015):9.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yang, Yunqing]'s Articles
[Yan, Zhenya]'s Articles
[Malomed, Boris A.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Yunqing]'s Articles
[Yan, Zhenya]'s Articles
[Malomed, Boris A.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Yunqing]'s Articles
[Yan, Zhenya]'s Articles
[Malomed, Boris A.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.